# SDR AALA981818

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN SKIN STATION 680 BETWEEN STRINGER 26 AND 27.  INSTALLED NEW SERVICEABLE STRINGER SPLICE AND REINSTALLED INTERCOSTAL PER SRM 53-10-3 PAGE 3.  (M)
